# SDR UIEA2013120600579

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,232 hours, 37,384 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Filter
- Part number: 38824961
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DPI INDICATOR POPPED, FILTER CHANGE REQUIRED.  DPI HAS BEEN RESET, DISCOVERED ON CARD A-49-032-01.  R & R FILTER & LEAK CHECKED IAW B767 AMM 49-31-04 NO LEAKS FOUND.
